Cyclic polygons of integer points

Volume 138 / 2009

M. N. Huxley, S. V. Konyagin Acta Arithmetica 138 (2009), 109-136 MSC: Primary 11E25; Secondary 11P21. DOI: 10.4064/aa138-2-2


  • M. N. HuxleySchool of Mathematics
    University of Cardiff
    23, Senghennydd Road
    Cardiff, CF24 4AG, Wales, U.K.
  • S. V. KonyaginDepartment of Mechanics and Mathematics
    Moscow State University
    Moscow, 119992, Russia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image